Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69 Publications


2020 | Preprint | IST-REx-ID: 7389   OA
Geher GP, Titkos T, Virosztek D. Isometric study of Wasserstein spaces - the real line.
View | Files available
 

2020 | Journal Article | IST-REx-ID: 7512   OA
Erdös L, Krüger TH, Nemish Y. Local laws for polynomials of Wigner matrices. Journal of Functional Analysis., 108507.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
Pitrik J, Virosztek D. 2020. Quantum Hellinger distances revisited. Letters in Mathematical Physics.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni G, Erdös L. 2019. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
Schröder DJ. 2019. From Dyson to Pearcey: Universal statistics in random matrix theory, IST Austria, 375p.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6186   OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. 2019. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 1(4), 615–707.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. 2019. Local single ring theorem on optimal scale. Annals of Probability. 47(3), 1270–1334.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. 2019. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 576, 67–78.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429   OA
Ajanki OH, Erdös L, Krüger TH. 2019. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields. 173(1–2), 293–373.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed